# SDR A8J2003F00000

- Difficulty date: December 13, 2002
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N300CV
- Make and model: Amd FALCON
- Aircraft serial: 322
- Engine: Ge CF700*
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 2CM82J1B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAS SHEARED TWO SHAFTS ON TWO DIFFERENT ENGINES WITH APPROXIMATELY 30 HOURS WHEN OCCURENCE OCCURED.  WE PURCHASED AN OX UNIT FROM THE SAME COMPANY THIS LAST TIME THE FAILURE OCCURED AND LOOKING AT THE PAPERWORK ON SN KK-81 (OX UNIT) IT SUBSEQUENTLY HAS SHEARED TWO DRIVE SHAFT THIS YEAR ON ANOTHER OPERATORS AIRCRAFT.  ITS MY BELIEF THAT THERE IS A MATERIAL OR MFG DEFECT WITH THESE NEW DRIVE SHAFTS BEING INSTALLED.
